Continuity issues of the implicational interpretation of fuzzy rules

M. Stepnicka, U. Bodenhofer, M. Dankova, V. Novak. Continuity issues of the implicational interpretation of fuzzy rules. Fuzzy Sets and Systems, volume 161, number 14, pages 1959-1972, 3, 2010.

Autoren
  • M. Stepnicka
  • Ulrich Bodenhofer
  • M. Dankova
  • V. Novak
TypArtikel
JournalFuzzy Sets and Systems
Nummer14
Band161
Monat3
Jahr2010
Seiten1959-1972
Abstract The implicationalinterpretationoffuzzyruleshasreceivedlittleattentioninreal-worldapplicationssofar.Thisislargelydueto the factthatensuringcontinuityoftheresultingfunctionisnotastraightforwardtask.Thispapertargetsthissubject.Departingfrom consistent linguisticdescriptions/rulebases,weintroducesufficientconditionsforthecontinuityoftheimplicationalinterpretation with meanofmaximumdefuzzification.Wedemonstratethatcontinuitycanbeachievedunderpracticallyfeasibleconditions, regardlessofthedimensionalityoftheinput. © 2010ElsevierB.V.Allrightsreserved.